# SDR USAA001044

- Difficulty date: July 18, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Part time: 51,799 hours
- Component: Airframe, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q-5, SEAT TRACK, 1 INCH BY .50 INCH AREA, CORROSION LEVEL 1, TASK NR C46-53303, STA 229 LEFT OUTBOARD SEAT TRACK.  CUT SEAT TRACK, REMOVED DAMAGED SECTION, AND SPLICED IN NEW STA 200 - STA 250 PER SRM 53-05 FIG 4F.  (X)
